# SDR IPXA2022081085092

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 67,912 hours, 13,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADOOR DISARMED INDICATOR LIGHT L2-1361 DAMAGED AT L1 DOOR CONTROL PANEL.R&R'D L1 DOOR DISARMED INDICATOR LIGHT ASSY L2-1361. REF WDM 52-11-01 & IPC 52-11-70-01-170. CKS OK REF AMM 52-11-02-201.
